# SDR 04FDEA01914

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 4L HAS 2EA AREAS OF CORROSION INCLUDING ON AND UNDER SCALLOPS BETWEEN FR 75 & 76 AND BETWEEN FR 74 & 75.  REMOVED CORRODED SECTION AND REPAIRED IAW A300-600 SRM 53-10-16, INSTALLED 1EA   TRACK 4 FT 9 INCHES AND 2 EA SPLICES.
